Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Stress, depression, dizziness, migraines, excess ear wax, causes ?

User rating for this question
Very Good
Answered by

ENT Specialist
Practicing since : 2001
Answered : 2291 Questions
Hi, I am currently being treated for stress and depression, and when I relax, i have what can be described as dizzy or a woozy feeling, they dont last more than a couple of seconds and when I have things to do they don't happen at all, as well as that I have begun to have XXXXXXX migraines, and headaches, I know that I have excess ear wax and am booked in for this to be syringed, could all this be linked to my aniexty?
Posted Tue, 8 May 2012 in Anxiety and Stress
Answered by Dr. Naveen Kumar 3 hours later

Thanks for the query

With the crisp, brief history you have mentioned, I feel that you require a detailed examination and an appropriate management.

The dizziness you are experiencing could be due to all the reasons you quoted in your history: a.) Hypothyroidism, b.) Anxiety & stress related and c.) Migraine with XXXXXXX I really wonder whether you require such a high dose of thyroxine.

All these conditions are inter-related. Your prime problem seems to be migraine and an individual with migraine cannot tolerate even a trivial amount of stress. Stress could be in various forms such as thyroid dysfunction, anxiety, food habits, etc. The individual with hypothyroidism will be having depression, anxiety, lethargy, etc. and this is a vicious cycle.

Hence I would suggest you to consult a good physician and get a thorough evaluation done. You may have to repeat your thyroid profile again and the dosage of the thyroxine altered accordingly.

Hope I have answered your query, if you have any more doubts you are welcome.

Dr. Naveen Kumar

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor